# SDR DALA2018032601904

- Difficulty date: March 25, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 44,285 hours, 31,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHTS ARE INOPERATIVE BETWEEN SEAT ROWS 1 AND 13.  MAINTENANCE REPLACED THE BATTERY PACK IAW AMM 33-51-03.  EMERGENCY LIGHT OPS NORMAL.
